# SDR 2016FA0000636

- Difficulty date: September 1, 2016
- Submitted: December 15, 2016
- Operation: General aviation
- Aircraft: N568D
- Make and model: Diamon DA20-C1
- Aircraft serial: C0648
- Aircraft time: 478 hours
- Engine: Cont IO240B
- Engine time: 478 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 656072
- Condition: Damaged
- Location: Engine
- Part time: 478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100 INSPECTION,  FOUND METAL FRAGMENTS ON THE OIL DRAIN SUMP PLUG.  REMOVED THE STARTER TO INSPECT THE STARTER AND CRANK GEAR TO SEE IF THERE WAS SIGN OF DAMAGE AND FOUND THAT THE TEETH ON CRANK GEAR AS WELL AS STARTER GEAR SHOWED DAMAGE.  CHECKED THE OIL PRESSURE RELIEF VALVE AND FOUND EVEIDENCE OF METAL DEBRIS.
